# SDR CA951122013

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 07120013
- Condition: Cracked
- Location: Vert Stab
- Part time: 3,815 hours
- Component: Cessna, 0712055201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)MIDDLE FITTING FOR THE VERTICAL SABILIZER FOUND CRACKED ON REMOVAL.
